# SDR ASOA201100832

- Difficulty date: April 25, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-669.4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK FLOOR SEGMENT CORRODED FROM FS 581 TO FS 669.40.  UPON FUTHER INSP FOUND SEAT TRACK FS 581-669.40 TO BE OUT OF LIMITS IAW SRM 53-31-49-101-001-A01.   REMOVED SEAT TRACK IAW 51-41-001-001-A01 AND 51-41-02-001-001-A01. SRM. INSTALLED NEW SEAT TRACK FOR FS 581-669.40 IAW AMM 53-00-49-400-801.  THIS IS A MINOR REPAIR.
